# SDR AALA20011570

- Difficulty date: August 4, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 47 - EN ROUTE LHR-ORD, EMEREGNCY EXIT LIGHTS ILLUMINATED FOR 2 MINUTES IN FLIGHT 2 HOURS AND 35 MINUTES AFTER TAKEOFF.  COULD NOT DUPLICATE FAULT.  NO PREVIOUS HISTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
